RUS  ENG
Full version
JOURNALS // Ufimskii Matematicheskii Zhurnal // Archive

Ufimsk. Mat. Zh., 2017 Volume 9, Issue 1, Pages 75–88 (Mi ufa367)

This article is cited in 2 papers

Analogue of Bohl theorem for a class of linear partial differential equations

E. Mukhamadieva, A. N. Naimovab, A. Kh. Sattorovc

a Vologda State University, Lenin str., 15, 160000, Vologda, Russia
b Vologda Institute of Law and Economics, Schetinina str., 2, 160002, Vologda, Russia
c Khujand State University named after Academician B. Gafurov, Mavlonbekov passage, 1, 735700, Khudjand, Republic of Tajikistan

Abstract: We study the existence and uniqueness of a solution bounded in the entire space for a class of higher order linear partial differential equations. We prove the theorem on the necessary and sufficient condition for the existence and uniqueness of a bounded solution for a studied class of equations. This theorem is an analogue of the Bohl theorem known in the theory of ordinary differential equations. In a partial case the unique solvability conditions are expressed in terms of the coefficients of the equation and we provide the integral representation for the bounded solution.

Keywords: Bohl theorem, bounded solution, symbol of equation, representation of a bounded solution.

UDC: 517.953

MSC: 35G05, 35E99,35A01, 35A24, 35C15

Received: 15.02.2016


 English version:
Ufa Mathematical Journal, 2017, 9:1, 75–88

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025